# SDR AALA202506300258

- Difficulty date: March 13, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 76,336 hours, 29,551 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725240300200
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING TRAILING EDGE OVERHANG TOP SKIN PANEL UPPER SURFACE BETWEEN WX4013 AND WX4349, BETWEEN RIBS 7 AND 9. REPAIRED SKIN PANEL PER EA 363116.
